# SDR IPXA2022102608259

- Difficulty date: September 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 113,447 hours, 19,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 585
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GUIDE LOCK AT STATION 585 HAS A CRACK IN THE SEAT TRACK 1.5 INCHES LONG.   LOCK IS REMOVED AT THIS TIME. *** WORK WITH T3F18E000J8CD *** VERIFIED STEPS 1-17 COMPLETE
